# SDR DALA14005266302

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 102,318 hours, 13,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 2559-2578
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND WORN  BS 2559-2578.  REMOVED DAMAGED AREA, INSTALLED DOUBLER AND FILLERS IAW SRM 53-00-01 REPAIR 5 FIG 201.
